# SDR 2005UALA01303

- Difficulty date: November 20, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 14,178 hours, 5,616 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE PRESSURE LOW AT DOOR 1L.  SLIDE PACK ASSY FELL APART IN CONTAINER.  MR TIME DATED 20SEP2005 SHOWED THAT ACFT-4044 HAD MR25611-109 INSTALLED ON 1L. MR25611-109 HAD BEEN SCHEDULED TO BE REMOVED DUE TO TIME ON 19NOV2005. MRTIME DATED 28NOV2005 AND 23DEC2005 SHOW THAT 1L DOOR HAS MR25611-1086 INSTALLED.  BASED ON MR TIME DATA, THE SLIDE WITH LOW BOTTLE PRESSURE (MR25611-109) IS ALSO DUE FOR REMOVAL DUE TO SERVICE LIFE LIMIT. THE PROBABLE CAUSE FOR SLIDE FALLING APART IS THE BREAKAGE OF THE THIN FRANGIBLE WIRE THAT HOLDS THE PACK TOGETHER.  THIS WIRE IS SUPPOSED TO BREAK, BY DESIGN.  THIS IS WHY THE AMM HAS PRECAUTIONS TO AVOID ABRUPT MOVEMENT DURING SLIDE HANDLING AND REMOVAL/INSTALLATION.
